# SDR 2010FA0000693

- Difficulty date: June 7, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Make and model: Boeing 777268
- Engine: Ge GE9090B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 1847M94P03
- Part serial: NCE3008
- Condition: Cracked
- Location: Hpt
- Part time: 16,668 hours, 6,960 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QEMY) DURING O/H OF THE HPT FORWARD SEAL, 2OF CRACKS NOTED ON WEBB SECTION.  BOTH CRACKS RUN IN A RADIAL DIRECTION.  THE LONGEST OF THE TWO CRACKS IS 0.350" LONG AND HAD PENETRATED FULL WALL SECTION.  THE OTHER CRACK WAS 0.125" LONG, AND HAD NOT PENETRATED THE WALL SECTION.  OEM HAS BEEN INFORMED.
